advertisement
Question
Posted by: Desperate | 2010/05/05

Dark cicles under eyes

Good day

Please advise what I can take / or use / or do to get rid of the dark circles under my eyes, Im very desperate, Im only 27 years of age. Im tired of people telling me I look sick or tired when Im not.

Many thanks and thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi D

This is one of those things with no single spcific treatment.

General adivice include treating allergies if you have any (as these are a common cause), getting plenty of sleep every night,by applying an eye cream that contains vitamin K and retinol (Regardless of the cause recent research has shown that skin creams containing these two ingredients reduce puffiness and discoloration significantly in many patients), and finally, eat a healthy, balanced diet, take vitamins, and drink plenty of water as whole host of cosmetic problems can be attributed to vitamin deficiencies.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: pharmacist | 2010/05/06

Hi D

This is one of those things with no single spcific treatment.

General adivice include treating allergies if you have any (as these are a common cause), getting plenty of sleep every night,by applying an eye cream that contains vitamin K and retinol (Regardless of the cause recent research has shown that skin creams containing these two ingredients reduce puffiness and discoloration significantly in many patients), and finally, eat a healthy, balanced diet, take vitamins, and drink plenty of water as whole host of cosmetic problems can be attributed to vitamin deficiencies.

All the best!

Reply to pharmacist
Posted by: anon | 2010/05/05

you could have an iron deficiency - get that checked out first then go on the medication - all the best

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement